Drug interactions between naproxen and Toradol
Interactions between your drugs
Applies to: naproxen and Toradol (ketorolac)
Using naproxen and ketorolac is not recommended. Using naproxen together with ketorolac can cause nausea, vomiting, stomach pain, drowsiness, black or bloody stools, coughing up blood, urinating less than usual, and shallow breathing. Do not use any other over-the-counter cold, allergy, or pain medication without first asking your doctor or pharmacist. If you take certain products together you may accidentally take too much of this type of medication. Read the label of any other medicine you are using to see if it contains naproxen. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'nonsteroidal anti-inflammatories' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'nonsteroidal anti-inflammatories' category:
- Toradol (ketorolac)
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.